EconPapers    
Economics at your fingertips  
 

Finite-Sample Power of the Durbin-Watson Test Against Fractionally Integrated Disturbances

Walter Krämer () and Christian Kleiber

Working Papers from Business and Social Statistics Department, Technische Universität Dortmund

References: Add references at CitEc
Citations: Track citations by RSS feed

Published in The Econometrics Journal 8, 2005, pages 406-417

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Finite-sample power of the Durbin--Watson test against fractionally integrated disturbances (2005)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:dor:wpaper:10

Access Statistics for this paper

More papers in Working Papers from Business and Social Statistics Department, Technische Universität Dortmund Contact information at EDIRC.
Bibliographic data for series maintained by Prof. Dr. Walter Krämer ().

 
Page updated 2021-06-13
Handle: RePEc:dor:wpaper:10